# SDR VNAA202311290001

- Difficulty date: November 16, 2023
- Submitted: November 29, 2023
- Operation: Air carrier
- Aircraft: N556NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15339
- Aircraft time: 19,927 hours, 17,873 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: SH6703338913892
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PLATE ASSY (1EA) BTW STGR#27 TO STGR#26LH AND FS517.00, CORROSION ON PLATE ASSY (1EA) BTW FS533.00 TO FS549.00 AND STGR#25RH TO STGR#24RH, CORROSION ON PLATE ASSY (1EA) BTW FS565.00 TO FS581.00 AND STGR#27 TO STGR#26LH, CORROSION ON PLATE ASSY (2EA) BTW FS613.00 TO FS629.00 AND STGR#27 TO STGR#26LH AND STGR#23LH TO STGR#22LH, CORROSION ON PLATE ASSY (1EA) BTW STGR27# TO STGR#26LH AND FS661.00+16.00 AT FWD CARGO COMP.  PLATE ASSY (1EA) BTW STGR#27 TO STGR#26LH AND FS517.00, PLATE ASSY (1EA) BTW FS533.00 TO FS549.00 AND STGR#25RH TO STGR#24RH, PLATE ASSY (1EA) BTW FS565.00 TO FS581.00 AND STGR#27 TO STGR#26LH, PLATE ASSY (2EA) BTW FS613.00 TO FS629.00 AND STGR#27 TO STGR#26LH AND STGR#23LH TO STGR#22LH AND PLATE ASSY (1EA) BTW STGR27# TO STGR#26LH AND FS661.00+16.00 AT FWD CARGO COMP WERE REPLACED PER RJ900 SRM 51-42-10-001-001-A01 AND CRJ900 SRM 51-42-21-001-001-A01
